Open Access
July 2012 Closing Geodesics in $C^1$ Topology
Ludovic Rifford
J. Differential Geom. 91(3): 361-381 (July 2012). DOI: 10.4310/jdg/1349292669


Given a closed Riemannian manifold, we show how to close an orbit of the geodesic flow by a small perturbation of the metric in the $C^1$ topology.


Download Citation

Ludovic Rifford. "Closing Geodesics in $C^1$ Topology." J. Differential Geom. 91 (3) 361 - 381, July 2012.


Published: July 2012
First available in Project Euclid: 3 October 2012

zbMATH: 1258.53087
MathSciNet: MR2981842
Digital Object Identifier: 10.4310/jdg/1349292669

Rights: Copyright © 2012 Lehigh University

Vol.91 • No. 3 • July 2012
Back to Top